| Model Number |
BI70002000 |
| Medical Device Problem Code |
Unintended Electrical Shock (4018)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that exposed gantry cables were noted.No error messages appeared, and the system appeared to be functioning as intended.The site requested a system checkout.Patient presence at the time was unknown.
Additional Manufacturer Narrative
H3, h6: no parts have been received by the manufacturer for evaluation.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000144.Product id: bi71000135.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H6) the manufacture representative went to the site to test the imaging system and replaced broken upper and lower door cap covers.All operations were good.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H2) additional information was added to b5 and e.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received stating that no patient was present at the time of the event.